# SDR IPXA2013120200978

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 369
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FWD EQUIPMENT OVERHEAT AND SMOKE IN COCKPIT.   R & R FWD PACK SUPPLY FAN IAW AMM 21-58-06 AND OPS CK NORMAL.
